MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ALLERGAN 21GA WINGED INF SET; TISSUE EXPANDER AND ACCESSORIES

B. BRAUN MEDICAL INC. ALLERGAN 21GA WINGED INF SET; TISSUE EXPANDER AND ACCESSORIES
Catalog Number 7M2802
Medical Device Problem Codes Break (1069); Dull, Blunt (2407); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
According to the complainant, the new needles have had issues, such as bending, breaking off and being very dull that they are unable to puncture through the skin.No injuries were reported as a result of this issue.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) picture was submitted for evaluation, and a proper evaluation could not be performed from the evidence in the images provided.However, due to the high number of complaints and based on other confirmed complaints of the same nature, the reported defect was confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ALLERGAN 21GA WINGED INF SET
Common Device Name
TISSUE EXPANDER AND ACCESSORIES
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
8334251464
MDR Report Key24066524
Report Number2521402-2025-01681
Device Sequence Number13358584
Product Code LCJ
UDI-Device Identifier04046964787102
UDI-Public(01)04046964787102
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K853014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7M2802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown